# SDR SWIA2016122242963

- Difficulty date: December 2, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 33,860 hours, 20,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: B 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD LOWER WEB CORRODED AT LBL 12.  INSTALLED A NEW  BULKHEAD WEB IAW SRM.
